| Model Number |
3DM-SYS-STD |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text: device evaluation anticipated, but not yet begun.
Event or Problem Description
It was reported on (b)(6) 2025, that a 3dimensions mammography system moved without command.No patient or user injury was reported.No other information is currently available.
Additional Manufacturer Narrative
An investigation was completed: it was reported that the c-arm rotated clockwise on its own.A field engineer (fe) examined the equipment and found that the rotary switch cover set screw had indented the rotary switch assembly causing the rotary switch to get stuck.The fe replaced the rotary switch to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue did not return after the rotary switch was replaced.The c-arm rotary switch was replaced; however, no parts were returned for further investigation.The rotary switch was 1231 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to natural wear and tear on the component from high component age of 1231 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the rotary switch failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the rotary switch.The complaint review identified the rotary switch was original to the system therefore, the dhr was reviewed.There were no discrepancies that were related to the rotary switch.The rotary switch was installed on this gantry with no issues noted.System product code: 3dm-sys-std.Serial number: (b)(6).System manufacture date: on november 17th 2021.System installation date: on (b)(6) 2021.Unique device identified (udi): (b)(4).